Affordable Access

Publisher Website

Magnetic susceptibility of random composite materials

Authors
Journal
Physics Letters A
0375-9601
Publisher
Elsevier
Publication Date
Volume
64
Issue
2
Identifiers
DOI: 10.1016/0375-9601(77)90698-3

Abstract

Abstract A form for the magnetic susceptibility of inhomogenously random composite materials is derived within the self-consistent mean field approximation.

There are no comments yet on this publication. Be the first to share your thoughts.

Statistics

Seen <100 times
0 Comments